# SDR AALA20170816002

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 67,427 hours, 8,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seat 5d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5D EMERGENCY LIGHT FOUND INOPERATIVE.  THE EMERGENCY LIGHT WAS REPLACED,  TESTED NORMAL IAW AMM 33-20-00.
